# SDR DXTA2022121976360

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N819QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000056
- Aircraft time: 1,698 hours, 977 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Condition: Out Of Rig
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BRAKE SYSTEM: BRAKE FAIL RED CAS MESSAGE ILLUMINATED DURING TAXI. DURING TAXI I TRIED TO APPLY TOE BRAKES AND REALIZED OUR BRAKES HAD FAILED, LEFT SEAT. NO CAS MESSAGE YET. WHEN CAS MESSAGE ILLUMINATED AND ORAL WARNING SOUNDED, MY SIC TRIED TO APPLY HIS TOE BRAKES ALSO WITH NO LUCK. I GRABBED THE EMER BRAKE AND STOPPED US IMMEDIATELY. AFTER STOPPING WITH EMER BRAKE, BRAKE SYNOPTIC SHOWED 3000 PSI ALL 4 WHEELS. AIRPLANE WAS PARKED OUTSIDE FOR THE NIGHT IN 8 F TEMPERATURE. AIRPLANE HAD BEEN POWERED UP FOR 1.5 HOURS WITH APU. ALL WAS GOOD UNTIL BRAKE FAILURE. // SIGNOFF// POWERED UP A/C AND SET PARKING BRAKE. NOTED ALL PRESSURES CAME UP TO 3000. RAN ENGINES AND NOTED BRAKES FAIL CAS WOULD ILLUMINATE WHEN PARKING BRAKE WAS RELEASED AND ONLY 1/B BRAKE PRESSURES WOULD COME UP TO 3000 WHEN EITHER PILOTS OR C/P TOE BRAKES WERE ENGAGED WITH 50% DEGRADED CAS MSG PRESENT. PERFORMED GVI ON BRAKE C/B'S AND CYCLED EACH C/B. PERFORMED ANOTHER ENGINE RUN AND NOTED NOW BOTH 1/B AND 0/B BRAKE PRESSURES CAME UP NORMALLY WHEN TOE BRAKES APPLIED WITH NO CAS MSG. PARKING BRAKE COULD ALSO BE APPLIED SHOWING NORMAL PRESSURES AT ALL 4 BRAKES AND NO CAS MSG WHEN RELEASED. FORWARDED INFO TO MCC. MCC REQUESTS THAT THE RIGGING OF THE PARKING BRAKE SYSTEM BE CHECKED. GAINED ACCESS TO THE PARKING BRAKE VALVE AND FOUND THE CABLE OUT OF RIG AT .030" RE-RIGGED CABLE TO NORMAL RANGE AT .010 AND RE SAFETIED ALL CONNECTIONS. INSTALLED ALL PANELS REMOVED FOR ACCESS. PERFORMED AN ADDITIONAL ENGINE RUN AND VERIFIED PROPER OPERATION OF ALL NORMAL BRAKING AND EM ER/PARKING BRAKE FUNCTIONS. WORK DONE IAW CE-700AMM CH 32-43-00. MCC REQUESTED TAXI CHECK. ALLOWED AIRCRAFT TO COLD SOAK OVERNIGHT. PERFORMED ADDITIONAL  EMR/PARKING BRAKE AND NORMAL BRAKE CHECKS. NO DEFECTS NOTED. PERFORMED NORMAL AND PARKING/EMER BRAKE CHECKS DURING SLOW SPEED TAXI. NO DEFECTS NOTED.
